# SDR FDEA202511142178

- Difficulty date: November 14, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66867
- Aircraft time: 5,200 hours, 2,555 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856116
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMP. AT APROX STA 300 ABOVE FLOORBOARD PANEL 222CFF RBL54.75 TO   RBL77.5 SURFACE SKIN HAS INDENTATION (MARKED). FABRICATED NEW FLOOR PANEL 222CFF, MPN: 141T5856-116, RBL 54.75- RBL 77.50, STA 282-412 IN   REF. TO BOEING DWG 141T5856-116. SEE JPF FOR ALL THE WORK PERFORMED. THIS IS A MAJOR  REPAIR. INSTALLATION OF THIS PANEL WILL BE ACCOMPLISHED ON WO# 91292 NR# 278.
